# SDR AWXA200601961

- Difficulty date: November 2, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - R-1 DOOR 3RD AND 4TH FROM TOP, AFT DOOR STOP CUT-OUTS CRACKED APPROX .300" AND .375", BS 329, WL 232 - WL 424, RBL 50.  REPAIRED R-1 DOOR 3RD AND 4TH  FROM TOP, AFT DOOR STOP CUT-OUTS, BS 329, WL 232 - WL 424, RBL 50 IAW AWA ER 03-5200-06324-SS4.
